# SDR UIEA201000212

- Difficulty date: August 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616552
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CRACK DAMAGE AT BS 2000 ON INTERCOSTAL AT RBL 22.5 AS DOCUMENTED IAW EGAT NCR 611 WAS REPAIRED IAW EGAT EI T2010A53B-1889. DAMAGED INTERCOSTAL WAS R & R.  REPLACEMENT INTERCOSTAL WAS MFG IAW DWG 65B06165 AS AUTHORIZED IAW MFG SMAL PO225769. THE REPLACEMENT INTERCOSTAL WAS ATTACHED IAW STRUCTURE INSTALLATION DWG 146U5090. EGAT EI T2010A53B-1889 (SEE FIG 5) FABRICATION AND INSTALLATION OF A REPLACEMENT INTERCOSTAL WAS APPROVED BY MFG IAW SMAL PO225769.
